| Catalog Number |
02.12.0310FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain and the cause of pain is unknown.About 5 years and 4 months after the primary surgery, the surgeon resurfaced the patient's natural patella and revised the poly from 10mm to 11mm to help with some instability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 20 november 2023.Lot 180428: (b)(4) items manufactured and released on 25-apr-2018.Expiration date: 2023-apr-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.